# SDR QXEA0201991

- Difficulty date: November 22, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 2,379 hours, 1,867 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 13740002
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI- RETURNED TO FIELD DUE TO STABILIZER TRIM, MACH TRIM CAUTION MESSAGES INFLIGHT.  STABILIZER AND MACH TRIM WOULD NOT RESET.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED STABILIZER 1 ENGAGE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
